# SDR SWAA2014060928879

- Difficulty date: May 19, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 25,310 hours, 11,177 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 654958
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL SUPPORT WEB CRACKED AT AFT END 0RSS 270.  R & R WEB IAW SRM.
